# SDR AALA201804039044

- Difficulty date: March 30, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 80,001 hours, 11,545 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Binding
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE LEVER COVER IS JAMMED. FREED THE SLIDE LEVER COVER.
